# SDR IXXA2021120702

- Difficulty date: November 8, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 143T50073
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON Z CHANNEL AT STATION 522-544/24LBL-40LBL
